# SDR AUS20010867

- Difficulty date: March 13, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD PRESSURE BULKHEAD LOCATED AT BS178 CRACKED IN TWO LOCATIONS. ONE CRACK FOUND IN LBL 5.7 LOCATED THROUGH INSULATIONBLANKET HOLE. CRACK LENGTH 15.875MM (0.625IN). ONE CRACK FOUND IN RBL 17.1 LOCATED THROUGH INSULATION BLANKET HOLE. CRACK LENGTH15.875MM (0.625IN). FOUND DURING HIGH FREQUENCY EDDY CURRENTINSPECTION.
